# SDR C2XA01IA371

- Difficulty date: October 8, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968D
- Part serial: SPE994317
- Condition: Defective
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  FLIGHT 3953 STRONG FUEL ODOR OBSERVED AFTER APU START, WHILE ON ENGINE BLEED SOURCE.  IAH-  MAINTENANCE INSPECTED THE AIRCRAFT AND THE AIRCRAFT WAS RELEASED IAW MEL.  MAINTENANCE REMOVED AND REPLACED THE APU, PERFORMED AN OPERATIONAL CHECK OF THE APU.  NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
